# SDR HALA2009061500250

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 11,686 hours, 28,601 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK ON THE NR 2 ENGINE LOWER APRON FIRE SEAL L/E 2ND FASTENER HOLE.  REPAIRED PER HAL-M-105.  FILE NR B10196.
